MathSciNet Relay Station
MathSciNet bibliographic data
MR2877170 (2012m:34009) 34A08 (26A33 34C25)
Tavazoei, Mohammad Saleh A note on fractional-order derivatives of periodic functions. Automatica J. IFAC 46 (2010), no. 5, 945–948.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement